advertisement
Question
Posted by: nash | 2009/01/21

red blotches on skin

I suffer from water retention due to blood pressure. i take medication for it when it starts. i noticed red blotches on the bottom of my leg the other day and now it has spread to both legs and also on my feet. is this a result of the meds or something else

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Nash
This may be infection or inflammation of the soft tissue or may be a rare kind of allergy called erythema nodosum caused by some water pills. Let your doctor have a look at these areas - you may need to change to another kind of waterpill or get some antibiotics.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement